A robust algorithm to estimate the fundamental matrix

Chen, Z., Wu, C.K, Shen, P., Liu, Y. and Quan, L. (2000) A robust algorithm to estimate the fundamental matrix. Pattern Recognition Letters, 21(9), pp. 851-861. ISSN (print) 0167-8655

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 31 May 2012 10:25
Last Modified: 31 May 2012 10:25
URI: http://eprints.kingston.ac.uk/id/eprint/19576

Actions (Repository Editors)

Item Control Page Item Control Page